Re: [MOL] To my MOL amigos! [02094] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] To my MOL amigos!



In a message dated 08/24/00 11:42:25 PM Eastern Daylight Time, 
beav76@uswest.net writes:

<< Hi Chris;
     My husband is on Thalidimide too. He seems to be experiencing at 100mg. a
 day, weakness and very dry skin. Does your dad have any side effects and what
 doseage is he on if I may ask?  It's to early to tell yet if it is holding 
his
 cancer at bay or not.
     Thankyou for sharing what happened with your father.......Beav >>
Yes, he does have some side-effects - constipation, I think is the most 
miserable and prevalent.  Dry skin?  I believe so.  Don't know the dosage; he 
never told me.  But I will ask this Sunday and tell him that someone else on 
the same meds wants to know.  That's the only way I can find out anything 
from him!  (Or when he has other guests at his house and they ask - he'll 
answer.)  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------